# SDR F2PA20160209001

- Difficulty date: January 25, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N444KM
- Make and model: Lear 45LEAR
- Aircraft serial: 452137
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING, UPON RETRACTING THE MLG, THE LT INBD GEAR DOOR DID NOT INDICATE IT HAD CLOSED & STOWED.  CREW ELECTED TO RETURN TO THE AIRPORT TO INVESTIGATE.  SUBSEQUENTLY, THE INBD GEAR DOOR UP SWITCH WAS DETERMINED TO BE DEFECTIVE & WAS REPLACED WITH A NEW SWITCH BY MOBILE SERVICE PERSONNEL & ACFT WAS RETURNED TO SERVICE WITHOUT FURTHER OCCURRENCES.
